# SDR AALA20010144

- Difficulty date: January 23, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT FUSELAGE FROM STATION 1099 TO 1129 BETWEEN LONGERON 43L AND 45L HAS CLASS AND C REPAIR.  INSTALLED A PERMANENT REPAIR FROM STATION 1099 TO 1129 BETWEEN LONGER 43L AND 45L PER SRM 53-20-00 VOL I AND ESO 7349 DATED 08-18-98.  (M)
